RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 29–32 (Mi dan33432)  

MATHEMATICS

Certain relations between the properties of constructive functions and of operators from quasinumbers to quasinumbers

B. A. Kushner

Lomonosov Moscow State University

Full text: PDF file (558 kB)

Bibliographic databases:
UDC: 517.11
Presented: А. А. Дородницын
Received: 29.12.1966

Citation: B. A. Kushner, “Certain relations between the properties of constructive functions and of operators from quasinumbers to quasinumbers”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 29–32

Citation in format AMSBIB
\Bibitem{Kus67}
\by B.~A.~Kushner
\paper Certain relations between the properties of constructive functions and of operators from quasinumbers to quasinumbers
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 29--32
\mathnet{http://mi.mathnet.ru/dan33432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221941}
\zmath{https://zbmath.org/?q=an:0175.27401}


Linking options:
  • http://mi.mathnet.ru/eng/dan33432
  • http://mi.mathnet.ru/eng/dan/v177/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019